# SDR DALA2021010400015

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NEAR CENTER SCUFF PLATE PASSENGER CREW DOOR 832 CENTER FITTING AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED NEAR CENTER SCUFF PLATE PASSENGER CREW DOOR 832 AT AFT GALLEY, AS PER A320 SRM 51-72-11.  OK FOR SERVICE.
